# SDR TIPR201609260001

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 37,885 hours, 25,618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: D5311225520100
- Condition: Broken
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR, L2 GIRT BAR FITTING SPRING BROKEN.  R & R SPRING IAW AMM 52-13-31 AND DWG 18D 53480282.
